# SDR UALA2008120806783

- Difficulty date: December 7, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 68,621 hours, 11,218 cycles
- Engine: Pwa PW4060
- Engine time: 57,303 hours, 9,959 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35054367
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NO START.  REPLACED STARTER.
